Strongly nonlinear degenerated elliptic unilateral problems via convergence of truncations.

Akdim, Youssef; Azroul, Elhoussine; Benkirane, Abdelmoujib

Electronic Journal of Differential Equations (EJDE) [electronic only] (2002)

  • Volume: 2002, page 25-39
  • ISSN: 1072-6691

How to cite

top

Akdim, Youssef, Azroul, Elhoussine, and Benkirane, Abdelmoujib. "Strongly nonlinear degenerated elliptic unilateral problems via convergence of truncations.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2002 (2002): 25-39. <http://eudml.org/doc/123395>.

@article{Akdim2002,
author = {Akdim, Youssef, Azroul, Elhoussine, Benkirane, Abdelmoujib},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {weighted Sobolev spaces; Hardy inequality; variational inequality; strongly nonlinear degenerated elliptic operators; truncations},
language = {eng},
pages = {25-39},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Strongly nonlinear degenerated elliptic unilateral problems via convergence of truncations.},
url = {http://eudml.org/doc/123395},
volume = {2002},
year = {2002},
}

TY - JOUR
AU - Akdim, Youssef
AU - Azroul, Elhoussine
AU - Benkirane, Abdelmoujib
TI - Strongly nonlinear degenerated elliptic unilateral problems via convergence of truncations.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2002
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2002
SP - 25
EP - 39
LA - eng
KW - weighted Sobolev spaces; Hardy inequality; variational inequality; strongly nonlinear degenerated elliptic operators; truncations
UR - http://eudml.org/doc/123395
ER -

NotesEmbed ?

top

You must be logged in to post comments.